Sex with wife using E.D. meds no porn or mo

Discussion in 'Rebooting in a Relationship' started by Raydog, May 4, 2021.

  1. Raydog

    Raydog New Fapstronaut

    2
    0
    1
    I am 49 and a very long time porn addiction. 25 years +. I'm on 160 days of no pmo or mo. I have Sex with my wife once or twice a week but I am using ED medicine. Does this slow my progress. I get slight short lived erections since I have stopped all porn but still feel flatline. Once a week or so I get nocturnal erections but are short lived. The only way I can perform is with medication. Should I stop the ED medicine and just let her work at getting me ready to go? Will it get better?
     
    Last edited: May 5, 2021
  2. dandausa

    dandausa Fapstronaut

  3. Stp890

    Stp890 Fapstronaut

    150
    2,075
    123
    ED pills helps in rewiring by keeping your penis hard for sex thereby supplying enough blood to the penis.But using ED pills is another problem,you can can get dependent/addicted to them.if your body got too used to them(ED pills) then you can not get hard without them.
    Better stay away from ED Pills since PIED is psychological not physical.you don't need drugs,what you need is no PMO.
     
  4. FunAtomis

    FunAtomis Fapstronaut

    Hi there.

    Are you smoking ciggarets?
    When didn you check your sugar last time? When did you check your cholesterol last time?
     
  5. EyesWideOpen

    EyesWideOpen Fapstronaut

    1,742
    3,839
    143
    Most ED in sex addicts is caused by using. it's called PIED. It can take anywhere from 2 weeks to 2 months to 2 years for full functionality to return after stopping porn use and masturbation (death grip). Using ED drugs takes away your ability to know if your penis has recovered from the abuse you have done to it over the years. Your body will learn to become dependent on the drug instead of the sexual stimuli of your wife and your sexual experiences with her. Have you had your testosterone checked? That could also be part of the issue in your ED. Another bad side affect of ED meds is that it can increase blood pressure, which is not something you want as you get older. What tends to happen is that to fix the increased blood pressure, many doctors just add blood pressure meds. Sometimes those have side effects, and then other meds are added to fix those...you can see where this is going and how some people you know end up on tons of meds that they may not actually need. That can happen when only the symptoms are being treated instead of the cause.

    IMO, it would be better to get rid of the ED meds and approach this more naturally. Allow your body to learn (or relearn) how to be aroused only by you and your wife together. It may take some time because your mind and your penis are long out of practice. Get your testosterone checked as well. If that is too low, natural arousal will be darn near impossible. Good luck.
     
    hope4healing likes this.

Share This Page